# SDR 2012F00224

- Difficulty date: October 25, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,865 hours, 29,791 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 P/A NOT LOUD ENOUGH IN CABIN WHEN APU IS ON.
